# SDR FDEA201501100146

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N330527
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1420 STRINGER 26 - 27R.  LOWER EXTERIOR SKIN GOUGED.  REPAIRED IAW EA F-5330-T0314631 PART 1.   REPAIR CLASSIFIED AS MAJOR.
